# SDR SWAA2024022752346

- Difficulty date: February 14, 2024
- Submitted: February 27, 2024
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 45,089 hours, 27,632 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 537 Bl0-Lbl24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SUPPORT AT STA 537.45 BETWEEN BL0 AND LBL24 CRACKED.<[01] REMOVED AND REPLACED FLOOR SUPPORT P/N 143A5240-63 AT STA. 537.45 BETWEEN BL 0 TO LBL 24 PER REF. SRM 51-40-02-0G-0 AND DRAWING 143A5240.;[02] VERIFIED CORRECTIVE ACTION.
